# SDR CALA9800137

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, A .75 INCH CRACK IN LT WING NR 2 LEADING EDGE FLAP ACTUATOR INBOARD ATTACH BRACKET.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-40-3, 51-10-1, AND 51-30-2.
